Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 51, Issue 1, Winter 2004  pp. 141-160.

Fredholm modules over certain group $C^*$-algebras

Authors Tom Hadfield
Author institution: Department of Mathematics, University College, Cork, Ireland

Summary:  Motivated by the search for new examples of ``noncommutative manifolds'', we study the noncommutative geometry of the group $C^*$-algebras of various discrete groups. The examples we consider are the infinite dihedral group ${\bbb Z} {\times_{\sigma}} {\bbb Z}_2$ and the semidirect product group ${\bbb Z} {\times_{\sigma}} {\bbb Z}$. We present a unified treatment of the {\rm K}-homology and cyclic cohomology of these algebras.

Contents    Full-Text PDF